MAUDE Adverse Event Report: ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS

ENCORE MEDICAL L.P. RSP; RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Catalog Number 509-01-032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-00949, 509-01-032, s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - infected c-acnes.Irrigation & drainage with polyswap.

Brand Name
RSP
Common Device Name
RSP SEMICONSTRAINED HUMERAL SOCKET INSERT, 32MM, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key18213162
Report Number1644408-2023-01703
Device Sequence Number15108831
Product Code PHX
UDI-Device Identifier00888912144612
UDI-Public(01)00888912144612
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-01-032
Device Lot Number381P1214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-32-101 LOT 862C4191.; 510-08-000 LOT 142G1561.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale